# SDR UPS08854213

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3242 · Brake
- Part: Rod
- Condition: Broken
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MADE UNEVENTFUL LANDING WITH NORMAL BRAKING.  EXITED RUNWAY & HAD NO BRAKES AT 55 KTS.  NOSE WHEEL STEERING WORKED, BUT HAD TO USE EMERGENCY AIR BRAKES.  R&R NOSE STEERING CABLE GUIDE, REF MM 29-10-0.
